# SDR SWAA2020042731874

- Difficulty date: March 16, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD 242VF; CUT OUT FOR GALLEY FITTING IS DISBONDED. / REPAIRED AFT WET AREA FLOORBOARD 242VF OF TORN FIBERS AT CUT-OUT FOR GALLEY FITTING (AS MARKED) ON LOWER SURFACE IAW B737-700 SRM 53-00-50-2R-0 REV 70 AND B737-700 SRM 53-00-50-2R-1 REV 70. A94414; A33703
